Advertisement

Lithuanian Mathematical Journal

, Volume 31, Issue 4, pp 501–503 | Cite as

Generalization of Holmgren's lemma

  • A. Janušauskas
Article
  • 15 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. G. Petrovskii, Lectures on Partial Differential Equations [in Russian], Fizmatgiz, Moscow (1961).Google Scholar
  2. 2.
    A. Janusauskas, Analytic Theory of Elliptic Equations [in Russian], Nauka, Siberian Branch, Novosibirsk (1979).Google Scholar
  3. 3.
    V. K. Dzyadyk, Introduction to the Theory of Uniform Approximation of Functions by Polynomials [in Russian], Nauka, Moscow (1977).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • A. Janušauskas

There are no affiliations available

Personalised recommendations